# SDR SWAA2023040313526

- Difficulty date: March 7, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N7819A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30649
- Aircraft time: 65,235 hours, 39,673 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD CARGO BAY BAFFLE TO FRAME ATTACH ANGLE AT LBL 24 BS 500A+19 WL 156.<[01] CRACK ON CLIP FOUND TO BE OUT OF LIMITS DUE TO NO LIMIT ARE GIVEN IN THE SRM.;[02] VERIFIED CORRECTIVE ACTION STEP 1.;[03] REMOVED AND REPLACED FWD CARGO BAY BAFFLE FRAME ATTACH ANGLE AT LBL 24 BS 500A+19 WL 156 IAW SRM 51-40-02 AND DWG 143A7505.;[04] VERIFIED CORRECTVE ACTION 3;[05] VERIFIED ALL STEPS COMPLETE
